Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

The American Mathematical Monthly

Vol. 122, No. 8, October 2015

Stable URL: http://www.jstor.org/stable/10.4169/amermathmont.122.issue-8

Table of Contents

Export Selected Citations
  1. Front Matter (pp. 713-714)
    DOI: 10.4169/amer.math.monthly.122.8.fm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.122.8.fm
  2. ARTICLES
  3. NOTES
  4. PROBLEMS AND SOLUTIONS
  5. BOOK REVIEW
    • Reviews (pp. 809-812)
      Probability Theory in Finance: A Mathematical Guide to the Black–Scholes Formula (Second edition). By Seán Dineen. American Mathematical Society, USA, 2013, xiv+305 pp., ISBN 978-0-8218-9490-3, $65.00 ($52.00 AMS members).
      Review by: Ferebee Tunno
      DOI: 10.4169/amer.math.monthly.122.8.809
      Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.122.8.809
  6. MATHBITS
  7. DOI: 10.4169/amer.math.monthly.122.8.bm
    Stable URL: http://www.jstor.org/stable/10.4169/amer.math.monthly.122.8.bm